# SDR USAASB00208

- Difficulty date: August 5, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - MAINTENANCE FOUND THE FORWARD ENTRY DOOR EMERGENCY EXIT IDENTIFIER LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
